# SDR HEEA060050

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3944001
- Condition: Worn
- Location: Engine
- Part time: 711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAS WORN SPLINES ON DRIVE SHAFT.
